Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 248, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 3:49 PM CST for Union Parish, Louisiana. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2016, 3:49 PM CST (21:49 UTC)
- Expired
- Nov 29, 2016, 4:02 PM CST
- In force
- 13 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Union Parish, LA
The radar
The Shreveport radar (KSHV), 170 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2984 m above ground
- 0-6 km bulk shear
- 95 kt
- 0-1 km storm-relative helicity
- 190 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
006
WUUS54 KSHV 292149
SVRSHV
LAC111-292215-
/O.NEW.KSHV.SV.W.0248.161129T2149Z-161129T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 415 PM CST
* AT 349 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF STERLINGTON...OR 14 MILES SOUTH OF HUTTIG...MOVING
NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARION...SPENCER...LINVILLE AND HAILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3271 9217 3286 9230 3301 9210 3301 9207
3299 9207 3298 9208 3297 9207 3297 9208
3292 9207 3292 9208 3287 9208 3284 9206
3282 9207 3280 9205 3278 9205
TIME...MOT...LOC 2149Z 232DEG 55KT 3284 9217
HAIL...1.00IN
WIND...60MPH
$$
VII1 follow-up statement
001
WWUS54 KSHV 292202
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
402 PM CST TUE NOV 29 2016
LAC111-292212-
/O.CAN.KSHV.SV.W.0248.000000T0000Z-161129T2215Z/
UNION LA-
402 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION PARISH IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3271 9217 3286 9230 3301 9210 3301 9207
3299 9207 3298 9208 3297 9207 3297 9208
3292 9207 3292 9208 3287 9208 3284 9206
3282 9207 3280 9205 3278 9205
TIME...MOT...LOC 2201Z 232DEG 55KT 3296 9198
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 3:42 PM CST, 7 minutes earlier.
Area forecast discussion, Nov 29, 3:42 PM CST, 7 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 342 PM CST Tue Nov 29 2016 .DISCUSSION... ...Severe storms are the focus in the near term...with damaging winds, large hail and isolated tornadoes being the primary threats... A quasi-stationary ua low was noted across the Northern Plains/western MN late this aftn, thus well north of the area. Although there is a lack of an obvious upper level forcing mechanism given the proximity of the aforementioned ua low, low-upper level CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and veering vertical wind profiles are suggestive of storms becoming severe with damaging severe wind gusts /58 mph or greater/, large hail /quarter sized or larger/ and isolated tornadoes being the main threats. In fact, several storms already have showed evidence of a mesoscyclone/rotation occurring in the low-mid levels /mainly across portions of central, north central and northeast LA into south central AR/ but no tornado confirmation so far. Current thinking is that as we head into the early evening hours, the tornado threat will increase as the nocturnal low level jet increases into the 30-40 kt range. Concurrently, a cold front associated with a sfc low north of the region, will progress southeast from eastern OK /where it currently is located/ to across the Four-State by this evening. This cold front will usher in a drier airmass as dewpoints were noted to be in the 20s and 30s behind the front per 21Z metars. As such, convection will get pushed to the east and southeast zones this evening, and hence that is where the focus will shift for gusty winds, hail and isolated tornadoes. Citizens are urged to remain vigilant and tune in to the NOAA Weather Radio, our website at www.weather.gov/shv or your favorite media outlet for up-to-date weather information. Models suggest the convection will exit the region tonight /after 30/03Z/ with perhaps only some lingering precip across the far southeast zones, as the cold front aids to stabilize the environment. Thereafter, near zonal flow aloft and quieter wx will take shape by mid-week. However, this will be short-lived as a Pacific ua low is progged to dig south-southeast across CA to the Baja by early weekend, resulting in southwest flow aloft returning to the region. Several embedded disturbances ejecting downstream from that parent ua low will move across the Four- State Region. These disturbances combined with an upslope sfc regime will promote the return for scattered to widespread showers and thunderstorms commencing as early as Friday night through early next week, once the parent low finally ejects east-northeast to across the lower Mississippi Valley. Temps will be around seasonal avg until the weekend where it drops a few degrees below normal /50s/, due to a cool airmass settling in across the region. && .PRELIMINARY POINT TEMPS/POPS... SHV 44 62 36 64 / 20 10 0 0 MLU 48 63 36 63 / 80 10 0 0 DEQ 36 58 28 63 / 0 0 0 0 TXK 40 58 34 61 / 10 10 0 0 ELD 41 60 32 61 / 30 10 0 0 TYR 41 62 37 65 / 0 0 0 0 GGG 43 62 34 64 / 10 10 0 0 LFK 44 65 35 66 / 20 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 29
Hazardous weather outlook, Nov 29, 3:48 PM CST, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 348 PM CST TUE NOV 29 2016 ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-153-302200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ005-006-011>014-017>022-TXZ152-165>167-302200- LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA- SAN AUGUSTINE- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND NATCHITOCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON THROUGH POSSIBLY EARLY EVENING.
In the hours before
Special weather statement, Nov 29, 1:46 PM CST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 PM CST TUE NOV 29 2016
LAZ019>022-292030-
CALDWELL LA-WINN LA-LA SALLE LA-GRANT LA-
146 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...SOUTHERN
CALDWELL...NORTHERN LA SALLE AND SOUTHEASTERN WINN PARISHES UNTIL 230
PM CST...
AT 145 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF OLLA...OR 15 MILES SOUTHEAST OF
WINNFIELD...MOVING NORTHEAST AT 40 MPH...AND ANOTHER STRONG
THUNDERSTORM NEAR OLLA MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLUMBIA...OLLA...CLARKS...GRAYSON...URANIA...TULLOS...GEORGETOWN...
SPAULDING...STANDARD...ROCHELLE...KELLY...ZENORIA AND BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
LAT...LON 3193 9200 3187 9201 3167 9243 3181 9256
3217 9215 3197 9190 3193 9190
TIME...MOT...LOC 1945Z 230DEG 34KT 3180 9243
20Special weather statement, Nov 29, 1:52 PM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
152 PM CST TUE NOV 29 2016
LAZ002-010-011-292045-
DE SOTO LA-BOSSIER LA-RED RIVER LA-
152 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE SOTO...RED RIVER AND
SOUTHERN BOSSIER PARISHES UNTIL 245 PM CST...
AT 151 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MANSFIELD...MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MANSFIELD...COUSHATTA...MARTIN...SOUTH MANSFIELD...HALL SUMMIT...
EDGEFIELD...CARMEL...EVELYN...GRAND BAYOU...LOGGY BAYOU...CRICHTON...
ARMISTEAD AND NINOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3199 9383 3224 9360 3224 9351 3225 9346
3225 9349 3227 9350 3227 9352 3230 9352
3229 9354 3236 9348 3231 9342 3229 9342
3228 9341 3224 9342 3224 9333 3210 9316
3185 9369
TIME...MOT...LOC 1951Z 229DEG 52KT 3198 9369
VIISpecial weather statement, Nov 29, 2:23 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
223 PM CST TUE NOV 29 2016
ARZ073-LAZ005-006-292115-
UNION AR-LINCOLN LA-UNION LA-
223 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UNION COUNTY...
NORTHERN UNION AND NORTH CENTRAL LINCOLN PARISHES UNTIL 315 PM CST...
AT 223 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BERNICE...OR 16 MILES NORTH OF RUSTON...MOVING
NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HUTTIG...FARMERVILLE...LAPILE...MARION...FELSENTHAL...BAYOU D ARBONNE
LAKE...CECIL...SHILOH...OAKLAND AND LITROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3297 9208 3292 9207 3289 9208 3267 9258
3275 9265 3321 9221 3320 9220 3321 9218
3319 9218 3318 9216 3316 9217 3317 9215
3316 9211 3312 9212 3310 9214 3303 9211
3303 9209 3301 9207
TIME...MOT...LOC 2023Z 226DEG 32KT 3275 9256
20Local storm report, Nov 29, 3:27 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
327 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 51 N RUSTON 33.27N 92.64W
11/29/2016 E1.00 INCH UNION AR CO-OP OBSERVER
IN THE TOWN OF DIANA
&&
EVENT NUMBER SHV1600700
25Special weather statement, Nov 29, 3:35 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CST TUE NOV 29 2016
LAZ021-292200-
CALDWELL LA-
335 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CALDWELL PARISH
UNTIL 400 PM CST...
AT 335 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF BUCKNER...OR 8 MILES NORTH OF COLUMBIA...MOVING
NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RIVERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3220 9200 3219 9201 3215 9212 3224 9216
3226 9212 3226 9211 3227 9211 3228 9208
3228 9199 3226 9199 3226 9200 3225 9199
3223 9201 3223 9199 3221 9200 3220 9198
TIME...MOT...LOC 2135Z 238DEG 42KT 3223 9206
20Special weather statement, Nov 29, 3:49 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 PM CST TUE NOV 29 2016
LAZ013-014-019-021-292245-
CALDWELL LA-WINN LA-OUACHITA LA-JACKSON LA-
349 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...
SOUTHEASTERN JACKSON...SOUTHEASTERN OUACHITA AND NORTHEASTERN WINN
PARISHES UNTIL 445 PM CST...
AT 348 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES NORTHWEST OF CLARKS...OR 18 MILES EAST OF JONESBORO...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RICHWOOD...FONDALE...VIXEN...BOSCO...PINE GROVE...LUNA AND MILLHAVEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3245 9194 3238 9200 3230 9202 3228 9203
3227 9199 3208 9244 3217 9249 3253 9196
3248 9193
TIME...MOT...LOC 2148Z 230DEG 22KT 3214 9241
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 10:13 AM CST | Special Weather Statement | SHV | Sabine | 47 min |
| Nov 29, 11:07 AM CST | Special Weather Statement | SHV | Red River | 53 min |
| Nov 29, 11:56 AM CST | Special Weather Statement | SHV | Bienville, Jackson | 49 min |
| Nov 29, 1:14 PM CST | Special Weather Statement | SHV | Union | 46 min |
| Nov 29, 1:28 PM CST | Severe Thunderstorm Warning | SHV | Union | 17 min |
| Nov 29, 1:32 PM CST | Special Weather Statement | SHV | Union | 28 min |
| Nov 29, 1:46 PM CST | Special Weather Statement | SHV | Caldwell | 44 min |
| Nov 29, 1:52 PM CST | Special Weather Statement | SHV | De Soto, Red River | 53 min |
| Nov 29, 1:53 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Winn | 52 min |
| Nov 29, 2:16 PM CST | Severe Thunderstorm Warning | SHV | Caldwell | 43 min |
| Nov 29, 2:23 PM CST | Special Weather Statement | SHV | Union | 52 min |
| Nov 29, 2:26 PM CST | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Jackson, Lincoln, Natchitoches, Red River | 49 min |
| Nov 29, 2:43 PM CST | Tornado Warning | SHV | Caldwell | 17 min |
| Nov 29, 2:49 PM CST | Tornado Warning | SHV | Grant, LaSalle, Winn | 41 min |
| Nov 29, 2:54 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Winn | 36 min |
| Nov 29, 3:07 PM CST | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 38 min |
| Nov 29, 3:09 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 36 min |
| Nov 29, 3:13 PM CST | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 47 min |
| Nov 29, 3:26 PM CST | Tornado Warning | SHV | Grant, LaSalle, Natchitoches, Winn | 49 min |
| Nov 29, 3:31 PM CST | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 44 min |
| Nov 29, 3:35 PM CST | Special Weather Statement | SHV | Caldwell | 25 min |
| Nov 29, 3:41 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Red River, Sabine, Winn | 49 min |
| Nov 29, 3:49 PM CST | Special Weather Statement | SHV | Ouachita | 56 min |
| Nov 29, 3:50 PM CST | Tornado Warning | SHV | Natchitoches, Sabine, Winn | 25 min |
| Nov 29, 4:12 PM CST | Tornado Warning | SHV | Caldwell, LaSalle, Winn | 48 min |
| Nov 29, 4:18 PM CST | Special Weather Statement | SHV | Winn | 42 min |
| Nov 29, 4:32 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Natchitoches, Winn | 58 min |
| Nov 29, 4:40 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine, Winn | 23 min |
| Nov 29, 4:42 PM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 48 min |
| Nov 29, 4:58 PM CST | Tornado Warning | SHV | Sabine | 32 min |
| Nov 29, 4:59 PM CST | Tornado Warning | SHV | Caldwell | 16 min |
| Nov 29, 5:08 PM CST | Special Weather Statement | SHV | Caldwell | 52 min |
| Nov 29, 5:17 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle | 43 min |
| Nov 29, 5:25 PM CST | Special Weather Statement | SHV | Ouachita | 35 min |
| Nov 29, 5:26 PM CST | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Sabine, Winn | 49 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.